Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KAZ2Y5's Blog

  • entries
    58
  • comments
    25
  • views
    14703

Day 17

KAZ2Y5

246 views

This morning I woke up feeling like I'd been hit by a Mack truck.

Went to the gym anyway.

Felt like a million bucks after. :D

Acne status: More pimples popping up everywhere along my cheeks and jaw. :)

Side effects: Scalp is soooo flaky. It looks horrible. I got dandruff shampoo, just tried it out in the shower, and it hasn't worked. I'll give it a few uses before I move on. Having dandruff and dry flaky lips makes me look like I don't take care of myself properly. At such a crucial stage in my life--when I'm trying to get my foot through the career door and need to look my ABSOLUTE BEST for intervews--it's a bit disheartening. :D

On the upside, I'll say it again: At least I know it's working!



4 Comments


Recommended Comments

hey kaz,i had my initial breakout in the second and third weeks of use, so this is what you are going through now.i used to hate it aswell, but one day i thought to myself "im going through this becuase it is the WAY tot he cure, its only going to get better from here :boohoo:"just remeber that and youll be fine!good stuff for keeping the gymwork up.i also kept my fitnss up, but as im sure you have already discovered, it is SO much harder!

Share this comment


Link to comment

If it makes you feel better, the flakiness of the scalp will go away. I think it was during my 4th week that It stop flaking. Neutragena has a wonderful shampoo that will work wonders....I recommend it. And VASALINE is my best friend for EVRYTHING that's dry...try it on your lips and it will make you feel so much better! Hope this help!

Share this comment


Link to comment
hey kaz,i had my initial breakout in the second and third weeks of use, so this is what you are going through now.i used to hate it aswell, but one day i thought to myself "im going through this becuase it is the WAY tot he cure, its only going to get better from here :boohoo:"just remeber that and youll be fine!good stuff for keeping the gymwork up.i also kept my fitnss up, but as im sure you have already discovered, it is SO much harder!
Yep, the gym is killing me! I'm so sore after every workout now, but I guess I'll power through for now. Kinda scared of the IB. Not gonna lie. Thanks for the motivation! I know the side effects will end within the next 6 months, and after that I'll be acne-free! And after 10 years of being pimply it's SO worth it.

Share this comment


Link to comment
If it makes you feel better, the flakiness of the scalp will go away. I think it was during my 4th week that It stop flaking. Neutragena has a wonderful shampoo that will work wonders....I recommend it. And VASALINE is my best friend for EVRYTHING that's dry...try it on your lips and it will make you feel so much better! Hope this help!
That is SO good to hear! I just assumed the flakes would get worse over time. I picked up some Garnier Fructis dandruff shampoo (since I usually use their stuff anyway) and I'm going to see how that goes. If not, I'll switch to Neutrogena. Thanks for the tip. :boohoo:

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×